MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA INTELECT SWD 100 PKG; DIATHERMY, SHORTWAVE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA INTELECT SWD 100 PKG; DIATHERMY, SHORTWAVE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 1600
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health professional: unknown, occupation: unknown.The customer did not indicate that the device would be returned for evaluation; it was serviced by a third-party vendor.Additional information has been requested.If any additional information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that "the unit stopped working and was smoking".There was reportedly no patient injury.Further details have been requested.

Brand Name
CHATTANOOGA INTELECT SWD 100 PKG
Common Device Name
DIATHERMY, SHORTWAVE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8619281
Report Number9616086-2019-00022
Device Sequence Number11292096
Product Code IMJ
UDI-Device Identifier00888912253772
UDI-Public00888912253772
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1